Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the spectral representation of a bounded normal matrix


Author: Earl A. Coddington
Journal: Bull. Amer. Math. Soc. 54 (1948), 736-739
DOI: https://doi.org/10.1090/S0002-9904-1948-09067-X
MathSciNet review: 0026252
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Hilbert, Gesammelte Abhandlungen, Berlin, 1935, vol. 3, p. 122 (article by E. Hellinger).
  • 2. M. H. Martin, On infinite orthogonal matrices, Amer. J. Math. vol. 54 (1932) pp. 625-631. MR 1506924
  • 3. E. Hellinger and O. Toeplitz, Integralgleichungen und Gleichungen mit unendlichvielen Unbekannten, Encyklopädie der Mathematischen Wissenshaften II C 13, p. 1567, note 522 a.
  • 4. T. H. Hildebrandt and I. J. Schoenberg, On linear functional operations and the moment problem for a finite interval in one or several dimensions, Ann. of Math. (2) vol. 34 (1933) pp. 317-328. MR 1503109
  • 5. E. K. Haviland, On the momentum problem for distribution functions in more than one dimension, II, Amer. J. Math. vol. 58 (1936) pp. 164-168. MR 1507139
  • 6. B. v. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 5, no, 5, p. 26.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09067-X

American Mathematical Society